Pages

Custom Search

Wednesday, September 26, 2007

Post Tubal Ligation

I got my tubes tied 2 years ago and I have noticed that I have been experience alot of weird symptoms such as severe menstrual cramps(and I mean severe), constant mood swings, memory loss and more recent, tingling in my legs and several other side effects. For the longest time I thought it was just me until I decided to Google it. Yes I Google everything. :) When I did, I came across post tubal ligation symptoms After I started reading the long list of symptoms, it made me realize I wasn't alone. Doctors fail to mention any of these side effects. When you even mention to them that you are experience any of these symptoms, they are quick to think that it its only in your mind or better yet, try to prescribe you to medicine you don't need. If you have had a tubal or consider having one, visit Tubal and read the tubal forum to learn more about it before you make that decision. I am not saying that everyone experiences this but you still need to know there is a chance. I am actually now considering getting a tubal reversal because of some of my side effects. Not a 100% sure but I am thinking about it.

No comments: